On the Generalized Liouville Theorem
Part of the Trends in Mathematics book series (TM)
In this paper a generalization of the classical Liouville theorem for the solutions of special type elliptic systems and some nonclassical interpretations of this theorem are obtained.
- 2.V.S. Vinogradov, Liouville’s theorem for generalized analytic functions. Dokl. Akad. Nauk. SSSR 183(3), 500–508 (1968, in Russian)Google Scholar
- 4.A.L. Goncharov, S.B. Klimentov, Z.D. Usmanov, An analogue of Liouville’s theorem for a class of systems of Cauchy–Riemann type with singular coefficients. Vladikavkaz. Mat. Zh. 7(4), 7–16 (2005, in Russian)Google Scholar
© Springer Nature Switzerland AG 2019